# SDR SWAA2022031457301

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 40,427 hours, 24,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AND LAV AREA FLOOR BOARD PANEL 241ABF DELAMINATED. / REMOVED AND REPLACED FLOOR PANEL 241ABF PER AMM 53-21-00.
